# SDR HNAA2009052600160

- Difficulty date: May 17, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 52,436 hours, 58,311 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10839F
- Part serial: WA11291
- Condition: Broken
- Location: Fuel System
- Part time: 19,732 hours, 21,580 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT THE NR 2 FUEL TANK TEMPERATURE WAS ABOVE RED LINE ON THE GAUGE.  THE TEMPERATURE DROPPED WHEN PULLING POWER BACK OR SELECTING AUXILIARY PUMP.  THERE WAS A REPORT OF SMELLING BURNT POPCORN IN THE CABIN AREA.  WHEN 934HA WAS IN ROA THE FUEL/OIL WAS REMOVED AND REPLACED FIXING THE HIGH TEMPERATURE PROBLEM.  ALSO THE RIGHT HAND BLEED PIPE ASSEMBLY WAS REPLACED WITH NO FURTHER SMELLS OF  BURNT POPCORN.
